Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Anders Björner and Francesco Brenti
Title: Combinatorics of Coxeter groups
Additional book information: Graduate Texts in Math., vol. 231, Springer, New York, 2005, xiii + 363 pp., ISBN 3-540-44238-3, US$74.95

References [Enhancements On Off] (What's this?)

  • 1. A. Björner and F. Brenti, Combinatorics of Coxeter Groups, Graduate Texts in Math. 231, Springer, New York, 2005. MR 2133266 (2006d:05001)
  • 2. N. Bourbaki, Lie Groups and Lie Algebras, Chapters 4-6, Springer, New York, 2002. MR 1890629 (2003a:17001)
  • 3. K.S. Brown, Buildings, Springer, New York, 1989. MR 969123 (90e:20001)
  • 4. H.S.M. Coxeter, Discrete groups generated by reflections, Ann. of Math. 35 (1934), 588-621. MR 1503182
  • 5. M.W. Davis, The Geometry and Topology of Coxeter Groups, London Math. Soc. Monographs Series, vol. 32, Princeton University Press, 2008.
  • 6. J.E. Humphreys, Reflection Groups and Coxeter Groups, Cambridge University Press, Cambridge, 1990. MR 1066460 (92h:20002)
  • 7. D. Kazhdan and G. Lusztig, Representations of Coxeter groups and Hecke algebras, Invent. Math. 53 (1979), 165-184. MR 560412 (81j:20066)
  • 8. E.B. Vinberg, Hyperbolic reflection groups, Russian Math. Surveys 40 (1985), 31-75. MR 783604 (86m:53059)

Review Information:

Reviewer: Michael W. Davis
Affiliation: The Ohio State University
Email: mdavis@math.ohio-state.edu
Journal: Bull. Amer. Math. Soc. 45 (2008), 445-449
MSC (2000): Primary :, 20B30, 20F55, 05C25, 05E15.
DOI: https://doi.org/10.1090/S0273-0979-08-01170-1
Published electronically: January 7, 2008
Review copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.
American Mathematical Society